# SDR UALA2012081704587

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,428 hours, 23,058 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Component: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EXTERNAL SKIN DAMAGE WAS REPAIRED REF SRM 52-10-00 PARAGRAPH 5E FIG.205, CAT B PRP WAS ACCOMPLISHED BY REMOVING DAMAGE.  DAMAGE REMOVAL VERIFIED WITH HFEC, AND INSTALLING A REPAIR DOUBLER.
